MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ECHELON; ENDOPATH; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. ECHELON; ENDOPATH; STAPLE, IMPLANTABLE
Catalog Number ECR60G
Medical Device Problem Codes Failure to Form Staple (2579); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
ECHELON; ENDOPATH
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50520995
Report Number3005075853-2026-07241
Device Sequence Number13431452
Product Code GDW
UDI-Device Identifier10705036001782
UDI-Public(01)10705036001782(17)271031(10)203C60
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070887
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECR60G
Device Lot Number203C60
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown